Davidic Dance and Krav Maga Event
Dates & Times
15 Aug 20196:30pm - 9:00pm
17 Aug 20191:00pm - 3:30pm
17 Aug 20193:45pm - 5:00pm
Pre-Registered Thursday & Saturday$30
Saturday Additional Specialized Training$15
Pre-Registered 2 Day Event Plus Special Training$45
About Davidic Dance and Krav Maga Event
Shalom From Coach Ron and Yiska Finstuen who train in self defense through Krav Maga (Taught to Israeli Defense Forces) and Davidic Warfare.
It is easy and fun to learn for all ages from Children to Seniors. If you have taken one of their classes before, this is a great time to brush up and strengthen your skills.
How do I register? Use the form on this page to register.
What should I wear? Each participant should dress comfortably and appropriately. As you can see in the video, there will be lots of physical participation so dress like the people in the video.
How do I pay? Please pay online with this registration form using a debit or credit card. If you need to create a payment plan, please let us know by emailing email@example.com.
Where is the event located?
The event will be at our temple. Redeemer Covenant Church in Downey 10801 Fairford Ave, Downey, CA 90241
What will be taught?
Thursday will begin with an introductory Krav Maga course. Krav Maga is the system that is taught to the Israeli Defense Forces. Following the introductory portion attendees can choose to learn to dance like David once danced or continue with the self defense portion. The Davidic Dance course will include a choreographed routine with the use of banners and flags.
Saturday will be an entire day focused on self defense and will have the option for higher level training for our security team and any others who desire to learn
When will it start and end?
This is a two day event with sessions on Thursday August 15 from 6:30pm to 9pm and Saturday August 17 from 1pm to 3:30pm with an additional specialized training from 3:45pm to 5pm
What is the itinerary?
Two Hour Seminar Davidic Warfare/Krav Maga
Thursday Seminar will have all participants together for the first hour. Pre-registered students are required to choose the second hour of instruction either to continue Krav Maga or proceed to flags and banners. Pre-registered (paid and signed-up) will be guaranteed a spot and will receive the discounted rate.
7pm -7:50pm Introduction to Krav Maga
Grabs and Hair Pulls Defense. Learn to escape an abduction or assault
“So, strengthen your drooping arms, and steady your tottering knees; 13 and make a level path for your feet." (Hebrews 12:12,13)
10 Minute Break 7:50-8pm
Second Hour Choice A
8pm - 9pm Intermediate Krav Maga with Coach Ron:
Retsev (Continuous Combat Motion) Be bold and courageous using striking techniques.
“Blessed be Adonai my Rock—who trains my hands for war, my fingers for battle.” Psalms 144:1
Or Choice B
8pm - 9pm Davidic Dance Banners/Flags with Coach Yiska:
Choreographed dance using flags
"To those who fear you because of the truth You gave a banner to rally around, Selah"
Two Hour Seminar Davidic Warfare/Krav Maga
Plus an additional special Training From 3:45 - 5pm
Pre-registered students are required to choose during pre-registration. Pre-registered (paid and signed-up) will be guaranteed a spot and will receive the discounted rate.
1:30-2:20 pm Releases from chokes:
Learn to break free from common choke attacks.
"come to their senses and escape the trap of the Adversary" 2 Timothy 2 :26
2:30-3:30 pm Retsev (Continuous Combat Motion) Upper and Lower body strikes)
15 Minute Break 3:30 - 3:45 pm
Specialized Training (Same Day Saturday after Krav Maga)
Introduction to Active Shooter Defense
3:45 - 5 pm Active Shooter DefenseTraining for security teams and those who desire increased safety in a congregational setting. Students will have the option of learning handgun defense. You can participate in the physical training or learn by observing.
Students will also learn the AVOID, DENY, DEFEND system of preserving life..
* This is a must for those that honor God and value life.*
“The prudent see danger and take refuge.” Proverbs 22:4
Thursday 8/15 & Saturday 8/17
$30 total (pre-registered) $20 per day (walk-in)/ $40 total
Additional Special Training
$15 (pre-registered) $25(walk-in)
Full 2-Day Seminar with Specialized Training
$45 (pre-registered) $65 (walk-in)